# SDR SWAA000850

- Difficulty date: May 8, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 44,338 hours, 39,435 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6544810
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG HAD AN UNCOMMANDED EXTENSION DURING CLIMB.  GEAR HANDLE PLACED IN UP POS AND GEAR REMAINED RETRACTED THROUGH OUT THE FLIGHT.  REMOVED AND REPLACED RIGHT MLG UPLOCK ACTUATOR PER MM.
